# SDR CKSA98094

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Condition: Cracked
- Location: Bs 1792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION: BULKHEAD CAP 6:00 POS AT STA 1792 PREVIOUS REPAIR CRACKED.  REMOVED DAMAGE.  FABRICATED REPAIR DOUBLER IAW L1011 SRM 53-11-00 FIG 848.  INSTALLED REPAIR IAW L1011 SRM 53-11-00 FIG 848.  CORROSION TASK CARD NUMBER C53-160-04-00.  NON-ROUTINE TASK CARD NUMBER 15869.
